ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Krishnadhan Sarkar, Kalishankar Tiwary

Email(s): sarkarkrishnadhan@gmail.com

DOI: 10.5958/2231-3915.2018.00013.5   

Address: Krishnadhan Sarkar1*, Kalishankar Tiwary2
1Department of Mathematics, Raniganj Girls’ College, Raniganj-713358, West Bengal, India,
2Department of Mathematics, Raiganj University, Raiganj-733134, West Bengal, India,
*Corresponding Author

Published In:   Volume - 8,      Issue - 2,     Year - 2018


ABSTRACT:
In this paper, we use the concept of semi-compatibility and weak compatibility to prove common fixed point theorems of four self maps in 2-metric spaces. Which is also the generalization result of V.H. Badshah et al. [1] and D. Sharma [11]. MATHEMATICS SUBJECT CLASSIFICATION: 47H10, 54H25


Cite this article:
Krishnadhan Sarkar, Kalishankar Tiwary. A Generalization of Common Fixed Point in 2-Metric Space. Int. J. Tech. 2018; 8(2): 100-103. doi: 10.5958/2231-3915.2018.00013.5


Recomonded Articles:

Author(s): Krishnadhan Sarkar, Kalishankar Tiwary

DOI: 10.5958/2231-3915.2018.00013.5         Access: Closed Access Read More

Author(s): P. L. Sharma, S. Sharma

DOI:         Access: Open Access Read More

Author(s): Jonardan Koner, Avinash Purandare

DOI: 10.5958/2231-3915.2015.00033.4         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags